# SDR DL73K001850

- Difficulty date: September 23, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 47,360 hours, 37,198 cycles
- Engine time: 31,876 hours, 33,410 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 320115
- Part serial: 28080
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENG ANTI-ICE COWL VALVE FAILED TO OPEN IN FLIGHT.  REPLACED NR 1 ENG ANTI-ICE VALVE.  GROUND OPS NML.  LK CHECK GOOD.
